On unbounded solutions for differential equations with mean curvature operator

Zuzana Došlá; Mauro Marini; Serena Matucci

Czechoslovak Mathematical Journal (2025)

  • Issue: 1, page 215-234
  • ISSN: 0011-4642

Abstract

top
We present necessary and sufficient conditions for the existence of unbounded increasing solutions to ordinary differential equations with mean curvature operator. The results illustrate the asymptotic proximity of such solutions with those of an auxiliary linear equation on the threshold of oscillation. A new oscillation criterion for equations with mean curvature operator, extending Leighton criterion for linear Sturm-Liouville equation, is also derived.

How to cite

top

Došlá, Zuzana, Marini, Mauro, and Matucci, Serena. "On unbounded solutions for differential equations with mean curvature operator." Czechoslovak Mathematical Journal (2025): 215-234. <http://eudml.org/doc/299904>.

@article{Došlá2025,
abstract = {We present necessary and sufficient conditions for the existence of unbounded increasing solutions to ordinary differential equations with mean curvature operator. The results illustrate the asymptotic proximity of such solutions with those of an auxiliary linear equation on the threshold of oscillation. A new oscillation criterion for equations with mean curvature operator, extending Leighton criterion for linear Sturm-Liouville equation, is also derived.},
author = {Došlá, Zuzana, Marini, Mauro, Matucci, Serena},
journal = {Czechoslovak Mathematical Journal},
keywords = {nonlinear differential equation; curvatore operator; boundary value problem on the half line; fixed point theorem; unbounded solution},
language = {eng},
number = {1},
pages = {215-234},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On unbounded solutions for differential equations with mean curvature operator},
url = {http://eudml.org/doc/299904},
year = {2025},
}

TY - JOUR
AU - Došlá, Zuzana
AU - Marini, Mauro
AU - Matucci, Serena
TI - On unbounded solutions for differential equations with mean curvature operator
JO - Czechoslovak Mathematical Journal
PY - 2025
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
IS - 1
SP - 215
EP - 234
AB - We present necessary and sufficient conditions for the existence of unbounded increasing solutions to ordinary differential equations with mean curvature operator. The results illustrate the asymptotic proximity of such solutions with those of an auxiliary linear equation on the threshold of oscillation. A new oscillation criterion for equations with mean curvature operator, extending Leighton criterion for linear Sturm-Liouville equation, is also derived.
LA - eng
KW - nonlinear differential equation; curvatore operator; boundary value problem on the half line; fixed point theorem; unbounded solution
UR - http://eudml.org/doc/299904
ER -

References

top
  1. Agarwal, R. P., Grace, S. R., O'Regan, D., 10.1007/978-94-017-2515-6, Kluwer Academic, Dordrecht (2002). (2002) Zbl1073.34002MR2091751DOI10.1007/978-94-017-2515-6
  2. Armellini, G., Sopra un'equazione differenziale della dinamica, Atti Accad. Naz. Lincei, Rend., VI. Ser. 21 (1935), 111-116 Italian. (1935) Zbl0011.20902MR0035358
  3. Azzollini, A., 10.1515/anona-2017-0233, Adv. Nonlinear Anal. 8 (2019), 1227-1234. (2019) Zbl1419.35047MR3918427DOI10.1515/anona-2017-0233
  4. Bereanu, C., Jebelean, P., Mawhin, J., 10.1002/mana.200910083, Math. Nachr. 283 (2010), 379-391. (2010) Zbl1185.35113MR2643019DOI10.1002/mana.200910083
  5. Bereanu, C., Mawhin, J., 10.1016/j.na.2006.12.049, Nonlinear Anal., Theory Methods Appl., Ser. A 68 (2008), 1668-1681. (2008) Zbl1147.34032MR2388840DOI10.1016/j.na.2006.12.049
  6. Bonanno, G., Livrea, R., Mawhin, J., 10.1007/s00030-014-0289-7, NoDEA, Nonlinear Differ. Equ. Appl. 22 (2015), 411-426. (2015) Zbl1410.34073MR3349800DOI10.1007/s00030-014-0289-7
  7. Cecchi, M., Došlá, Z., Marini, M., 10.1017/S0308210511001156, Proc. R. Soc. Edinb., Sect. A, Math. 143 (2013), 493-506. (2013) Zbl1302.34054MR3063571DOI10.1017/S0308210511001156
  8. Cecchi, M., Furi, M., Marini, M., 10.1016/0362-546X(85)90070-7, Nonlinear Anal., Theory Methods Appl. 9 (1985), 171-180. (1985) Zbl0563.34018MR0777986DOI10.1016/0362-546X(85)90070-7
  9. Cecchi, M., Marini, M., Villari, G., 10.1016/0022-0396(92)90027-K, J. Differ. Equations 99 (1992), 381-397. (1992) Zbl0761.34009MR1184060DOI10.1016/0022-0396(92)90027-K
  10. Došlá, Z., Cecchi, M., Marini, M., 10.14232/ejqtde.2009.4.9, Electron. J. Qual. Theory Differ. Equ. 2009 (2009), Article ID 9, 18 pages. (2009) Zbl1203.34076MR2558834DOI10.14232/ejqtde.2009.4.9
  11. Došlá, Z., Kiguradze, I., On vanishing at infinity solutions of second order linear differential equations with advanced arguments, Funkc. Ekvacioj, Ser. Int. 41 (1998), 189-205. (1998) Zbl1140.34433MR1662336
  12. Došlá, Z., Marini, M., 10.1016/j.jmaa.2014.02.052, J. Math. Anal. Appl. 416 (2014), 497-510. (2014) Zbl1375.34050MR3188719DOI10.1016/j.jmaa.2014.02.052
  13. Došlá, Z., Marini, M., Matucci, S., 10.13137/2464-8728/16210, Rend. Ist. Mat. Univ. Trieste 49 (2017), 147-164. (2017) Zbl1448.34058MR3748508DOI10.13137/2464-8728/16210
  14. Hartman, P., Ordinary Differential Equations, Birkhäuser, Boston (1982). (1982) Zbl0476.34002MR0658490
  15. Kurzweil, J., 10.21136/CPM.1957.117256, Čas. Pěst. Mat. 82 (1957), 218-226 French. (1957) Zbl0102.07702MR0094506DOI10.21136/CPM.1957.117256
  16. Kurzweil, J., 10.1142/7907, Series in Real Analysis 11. World Scientific, Hackensack (2012). (2012) Zbl1248.34001MR2906899DOI10.1142/7907
  17. López-Gómez, J., Omari, P., 10.1016/j.jmaa.2022.126719, J. Math. Anal. Appl. 518 (2023), Article ID 126719, 22 pages. (2023) Zbl1501.35240MR4492129DOI10.1016/j.jmaa.2022.126719
  18. Moore, R. A., Nehari, Z., 10.1090/S0002-9947-1959-0111897-8, Trans. Am. Math. Soc. 93 (1959), 30-52. (1959) Zbl0089.06902MR0111897DOI10.1090/S0002-9947-1959-0111897-8
  19. Swanson, C. A., 10.1016/s0076-5392(08)x6131-4, Mathematics in Science and Engineering 48. Academic Press, New York (1968). (1968) Zbl0191.09904MR0463570DOI10.1016/s0076-5392(08)x6131-4
  20. Takaŝi, K., Manojlović, J. V., Milošević, J., 10.1016/j.amc.2013.02.007, Appl. Math. Comput. 219 (2013), 8178-8191. (2013) Zbl1294.34057MR3037526DOI10.1016/j.amc.2013.02.007

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.